Alert archive / Virginia / Flash Flood Warnings in 2005
Flash Flood Warning 4, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Mar 28, 2005, 1:09 PM EST for Carroll County, City of Galax, Virginia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2005, 1:09 PM EST (18:09 UTC)
- Expired
- Mar 28, 2005, 7:15 PM EST
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Carroll County, VA, City of Galax, VA
The radar
The Roanoke radar (KFCX), 56 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 674 m²/s²
- 0-3 km storm-relative helicity
- 891 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 281812
FFWRNK
VAC035-640-290015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
109 PM EST MON MAR 28 2005
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN SOUTHWEST VIRGINIA
NORTHEASTERN GALAX IN SOUTHWEST VIRGINIA
* UNTIL 715 PM EST
* AT 105 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAWN...
SYLVATUS...LAUREL FORK...HILLSVILLE...GLADESBORO...GALAX HILLSVILLE
AIRPORT...DUGSPUR AND BYLLESBY.
NATIONAL WEATHER SERVICE RADAR INDICATED A STATIONARY AREA OF RAIN
OVER CARROLL COUNTY. RAINFALL AMOUNTS IN THIS AREA RANGE FROM TWO
TO TWO AND ONE HALF INCH...AND UP TO ANOTHER INCH IS POSSIBLE BY MID
TO LATE AFTERNOON BEFORE RAIN FINALLY TAPERS OFF.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AREAS OF POOR DRAINAGE IN URBAN
AREAS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE DO NOT ATTEMPT TO TRAVEL THROUGH FLOODED ROADWAYS.
RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3658 8084 3658 8068 3669 8049 3690 8061
3681 8102
$$
WERT4 follow-up statements
000
WGUS71 KRNK 282030
FFSRNK
TEST...FLASH FLOOD STATEMENT...TEST
NATIONAL WEATHER SERVICE BLACKSBURG VA
314 PM EST MON MAR 28 2005
VAC035-640-290015-
GALAX VA-CARROLL VA-
330 PM EST MON MAR 28 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 715 PM EST FOR CARROLL
COUNTY AS WELL AS THE CITY OF GALAX...
AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE BANDS OF SHOWERS PUSHING THROUGH MUCH OF CARROLL COUNTY.
THE SHOWERS WERE MOVING SOUTH AROUND 15 MPH AND WILL CONTINUE TO
AFFECT MUCH OF THE REGION...ESPECIALLY AROUND HILLSVILLE THROUGH
LATE THIS AFTERNOON. THESE SHOWERS MAY PRODUCE ANOTHER ONE HALF TO
ONE INCH OF RAIN OVER THE NEXT FEW HOURS.
ALTHOUGH NO REPORTS OF SIGNIFICANT FLOODING HAVE BEEN
RECEIVED...SEVERAL LOW WATER BRIDGES ALONG BIG REED ISLAND CREEK
WERE REPORTED AS BEING UNDER WATER. IN ADDITION...MANY SMALLER
STREAMS AND CREEKS ARE NEAR BANKFULL AND ANOTHER INCH OF RAIN COULD
LEAD TO FLASH FLOODING PROBLEMS.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER TO TURN AROUND...DONT DROWN.
LAT...LON 3658 8084 3658 8068 3669 8049 3690 8061
3681 8102
$$
JH000
WGUS71 KRNK 282049 CCA
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
314 PM EST MON MAR 28 2005
VAC035-640-290015-
GALAX VA-CARROLL VA-
330 PM EST MON MAR 28 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 715 PM EST FOR CARROLL
COUNTY AS WELL AS THE CITY OF GALAX...
AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE BANDS OF SHOWERS PUSHING THROUGH MUCH OF CARROLL COUNTY.
THE SHOWERS WERE MOVING SOUTH AROUND 15 MPH AND WILL CONTINUE TO
AFFECT MUCH OF THE REGION...ESPECIALLY AROUND HILLSVILLE THROUGH
LATE THIS AFTERNOON. THESE SHOWERS MAY PRODUCE ANOTHER ONE HALF TO
ONE INCH OF RAIN OVER THE NEXT FEW HOURS.
ALTHOUGH NO REPORTS OF SIGNIFICANT FLOODING HAVE BEEN
RECEIVED...SEVERAL LOW WATER BRIDGES ALONG BIG REED ISLAND CREEK
WERE REPORTED AS BEING UNDER WATER. IN ADDITION...MANY SMALLER
STREAMS AND CREEKS ARE NEAR BANKFULL AND ANOTHER INCH OF RAIN COULD
LEAD TO FLASH FLOODING PROBLEMS.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER TO TURN AROUND...DONT DROWN.
LAT...LON 3658 8084 3658 8068 3669 8049 3690 8061
3681 8102
$$
JH000
WGUS71 KRNK 282107 CCA
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
406 PM EST MON MAR 28 2005
VAC035-640-290015-
GALAX VA-CARROLL VA-
406 PM EST MON MAR 28 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 715 PM EST FOR CARROLL
COUNTY AS WELL AS THE CITY OF GALAX...
AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE BANDS OF SHOWERS PUSHING THROUGH MUCH OF CARROLL COUNTY.
THE SHOWERS WERE MOVING SOUTH AROUND 15 MPH AND WILL CONTINUE TO
AFFECT MUCH OF THE REGION...ESPECIALLY AROUND HILLSVILLE THROUGH
LATE THIS AFTERNOON. THESE SHOWERS MAY PRODUCE ANOTHER ONE HALF TO
ONE INCH OF RAIN OVER THE NEXT FEW HOURS.
ALTHOUGH NO REPORTS OF SIGNIFICANT FLOODING HAVE BEEN
RECEIVED...SEVERAL LOW WATER BRIDGES ALONG BIG REED ISLAND CREEK
WERE REPORTED AS BEING UNDER WATER. IN ADDITION...MANY SMALLER
STREAMS AND CREEKS ARE NEAR BANKFULL AND ANOTHER INCH OF RAIN COULD
LEAD TO FLASH FLOODING PROBLEMS.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER TO TURN AROUND...DONT DROWN.
LAT...LON 3658 8084 3658 8068 3669 8049 3690 8061
3681 8102
$$
JH000
WGUS71 KRNK 290007
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
701 PM EST MON MAR 28 2005
VAC035-640-290015-
GALAX VA-CARROLL VA-
701 PM EST MON MAR 28 2005
...A FLASH FLOOD WARNING WILL EXPIRE AT 715 PM EST FOR CARROLL
COUNTY AND THE THE CITY OF GALAX...
AT 700 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A FEW
LIGHT RAIN SHOWERS OVER THE NORTHWEST PART OF CARROLL COUNTY.
OTHERWISE...VERY LITTLE IN THE WAY RAIN HAS OCCURRED OVER THE COUNTY
AND THE CITY OF GALAX SINCE ROUGHLY 300 PM. EARLIER...SOME LOW WATER
CROSSINGS WERE REPORTED AS BEING FLOODED...BUT NOW THE THREAT OF
ADDITIONAL FLOODING IS OVER. NOTE THOUGH THAT A FEW LOCALES MAY
STILL HAVE STANDING WATER FROM EARLIER FLOODING.
LAT...LON 3658 8084 3658 8068 3669 8049 3690 8061
3681 8102
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 12:52 PM EST, 17 minutes earlier.
Area forecast discussion, Mar 28, 12:52 PM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1252 PM EST MON MAR 28 2005 .AVIATION... MVFR TO IFR CONDS XPCTD TO PVL AT KROA...KLYH...KBLF...AND KLWB FOR RMNDR OF THE DAY AS UPR LOW MOVS EWD THRU AREA. KDAN...WHICH IS IN WARM SECTOR OF SYS...SHD SEE GRDL LWRG OF CIGS AND VSBY BACK TO OCNL MVFR AS COOLER AIR AND SHWRS SPRD IN FM W. UPR SYS TO SLOLY MOV E OF TAF SITES OVRNGT...WITH GRDL IMPVMNT BACK TO VFR XPCTD AT KROA BY 03Z...AND AT KDAN AND KLYH ARND 06Z. FURTHER W AT KLWB AND KBLF...TYPICAL UPSLOPE CLDS W/RESTRICTED VSBYS DUE TO CONTG SHWRS SHD ASSURE THAT MVFR/IFR CONDS PVL. UPR SYS SHD PULL FAR ENF E OF AREA BY LTE MRNG ON TUE TO ALLOW ENF DRIER AIR AT LOW LVLS TO RTRN CIGS/VSBYS BACK TO VFR ALL AREAS W OF BLUE RDG. && .PREVIOUS DISCUSSION... (ISSUED 1032 AM EST MON MAR 28 2005) SHORT TERM (REST OF TODAY)... 15Z SFC ANALYSIS INDICATED SFC LOW NR KDAN WITH SFC BOUNDARY EXTDG WWD ALNG SRN TIER OF RNK CWA. WDSPRD RAFL ASSOD W/STG ISENTROPIC LIFT AND DYNAMIC FORCING HAS NOW EXITED RNK CWA TO THE N. HOWEVER...ARRIVAL OF COLDER AIR ALFT ASSOD W/UPR LOW WL HELP DESTAB ATMOS AND INCRS THREAT OF AFTN SHWRS...W/PERHAPS EVN TSRA ALNG AND S OF SFC BOUNDARY WHERE SFC TEMPS WL BE HIST AND WHERE BEST LAPSE RTES AND CAPE EXIST. WL BE UPDATING GRIDS SHORTLY TO REFLECT CONTD THREAT OF TSRA FOR AFTN PD ACRS SRN AND SERN PTN OF RNK CWA...WITH SCTD SHWRS ACRS RMNDR OF FCST AREA. RMNDR OF GRIDS FOR AFTN PD STILL LOOK GOOD AND DO NOT PLAN ON MAKING SIG CHGS ATTM. PREVIOUS DISCUSSION... (ISSUED 633 AM EST MON MAR 28 2005) AVIATION... IFR CIGS UNDER THE WEDGE THIS MORNING...THEN IMPROVING TO MVFR THIS AFTN AS SFC LOW PASSES TO THE EAST AND SOME DRIER AIR MOVES IN. MVFR CONDS PREVAIL AS THE UPPER LOW MOVES OVERHEAD THIS EVENING...WITH ASSOC SCTD SHOWERS. WINDS PICK UP OVERNIGHT AS SFC PULLS AWAY AND DEEPENS LEAVING STRONG PRES RISES IN ITS WAKE. IN THE WEST...IFR WILL PREVAIL MOST OF THE DAY AT BLF WITH OCCASIONAL MVFR THIS MORNING BEFORE WESTERLY WINDS KICK IN BEHIND THE SFC LOW. MVFR WILL LIKELY PREVAIL AT LWB MAINLY DUE TO LOWER ELEVATION. WRAP ARND MOISTR UNDER THE UPR LOW WILL BRING SHOWERS BACK TO WESTERN SITES LATER THIS AFTN AND OVERNIGHT. WINDS INCREASE OVERNIGHT. PREVIOUS DISCUSSION... (ISSUED 224 AM EST MON MAR 28 2005) SHORT TERM (TODAY THROUGH TUESDAY NIGHT)... IMPRESSIVE DYNAMICS ASSOC WITH CLOSED UPR LOW SPINNING ACROSS TN THIS MORNING WITH WIDESPREAD RAIN AND THUNDERSTORMS EXTENDING BACK INTO EASTERN GA. WATCHING CLOSELY THE ACTIVITY OVER ERN GA AND WRN SC AS IT HEADS NORTH TOWARD THE FA. AT THIS TIME THE FLOODING THREAT LKS TO BE A LITTLE HIGHER THAN THE SVR THREAT...BUT NEITHER LOOK VERY HIGH. COOL WEDGE IS VERY STRONG ACROSS THE MAJORITY OF THE FA THIS MORNING AND THAT WILL KEEP CONVECTION AT BAY EXCEPT FOR SOUTHERN EXTREMES OF THE FA WHERE THE SFC COOL POOL WILL BE SLOWLY ERODED TOWARD MORNING. EROSION OF THE COOL WEDGE WILL DETERMINE WHERE TSTMS RE-DEVELOP THIS AFTN AS THE UPR COOL POOL MOVES OVERHEAD. SOUTHEASTERN SECTIONS WILL BE HAVE THE BEST SHOT FOR CONVECTION TODAY AS THE SFC LOW TRACKS ALONG THE EDGE OF THE SFC COOL WEDGE AND IS EVENTUALLY ALLOWED TO PULL WARM UNSTABLE SFC AIR FROM THE SOUTH. AREAS EAST OF THE LINE FROM DAN TO LYH HAVE THE BEST CHC OF SEEING STRONG CONVECTION WITH DAMAGING WINDS. ONCE SFC LOW FINALLY PULLS OUT THIS EVENING...LOW LVL WRAP ARND MOISTR WILL KEEP A SMALL CHC OF RAIN GOING ACROSS THE FA WITH UPSLOPE WESTERLIES ENHANCING THE CHC ON WESTERN SLOPES. WINDS WILL PICK UP AS WELL MONDAY NIGHT WITH STRONG PRESSURE RISES AND LOW LVL WINDS. HOWEVER INVERSION MAY BE TOO LOW TO ACTUALLY MIX DOWN A LOT OF THESE STRONG WINDS. TUE WILL SKIES CLEAR AND HIGH PRES BUILDING IN. LATE MARCH SUN ANGLE WILL HEAT THINGS UP NICELY INTO THE 60S AND 70S. LONG TERM (WEDNESDAY THROUGH SUNDAY)... NOT TOO MANY CHANGES WERE MADE TO THE CURRENT GRIDS AND FORECAST. MID WEEK STILL LOOKS DRY...WITH NEXT SYSTEM POSSIBLY AFFECTING WESTERN COUNTIES BY THURSDAY AFTERNOON AND EVENING. FRIDAY...AND POSSIBLY EARLY SATURDAY...LOOKING WET ACROSS THE ENTIRE FORECAST AREA. GFS AND DGEX STILL SHOWING CRITICAL 1000-500MB THICKNESS VALUES BELOW 540 FOR SATURDAY MORNING ACROSS THE WESTERN MOUNTAINS...WHICH COULD BRING MIXED PRECIP TO THAT AREA DURING THE EARLY MORNING IN THE HIGHER ELEVATIONS. STILL WOULD PREFER TO GIVE IT A FEW MORE MODEL RUNS BEFORE INSERTING THE MENTION MIXED STUFF IN THERE. ITS FIVE DAYS OUT...AND STILL AN AWFUL LOT OF UNCERTAINTY IN THAT PART OF THE FORECAST. AFTER SATURDAY...REMAINDER OF THE FORECAST IS DRY. AS FOR TEMPS...MID WEEK WILL MAKE YOU REMEMBER WHAT SPRINGTIME SHOULD BE LIKE...AND MAKE YOU FORGET ABOUT THE PAST FEW DAYS OF BELOW NORMAL TEMPS. FINALLY...THERE WILL NOT BE ANY WEDGE TO WORRY ABOUT. AFTERNOON HIGHS IN THE 60S ACROSS THE WEST...WITH THE 70S BEING REACHED ACROSS THE EAST ON WEDNESDAY AND THURSDAY. SLIGHLY COOLER FRIDAY AND SATURDAY AS CLOUDS AND RAIN MOVE IN. AVIATION... WITH VERY STRONG COLD AIR WEDGE IN PLACE ACROSS THE FORECAST AREA...AND WITH PLENTY OF MOISTURE RIDING UP AND OVER THE WEDGE...ALONG WITH FALLING THROUGH IT...FLYING CONDITIONS WILL REMAIN POOR OVERNIGHT. NOT A GOOD NIGHT TO HAVE TO BE FLYING ACROSS THE REGION. CEILINGS GENERALLY LIFR...AND VISIBILITIES IFR. DRIZZLE...FOG...AND ALSO RAIN WILL BE QUITE COMMON OVERNIGHT AT ALL TAF LOCATIONS. THE WEDGE SHOULD BEGIN TO ERODE SOMETIME DURING THE AFTERNOON MONDAY...MAINLY OVER THE THE SW AND SE. WEDGE WILL BE HARDER TO BREAK FROM KROA-KLYH UNTIL LATE IN THE DAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && DW
Hazardous weather outlook, Mar 28, 11:44 AM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 1144 AM EST MON MAR 28 2005 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058>059- WVZ042>045-291030- ASHE-ALLEGHANY-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY-BATH-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS- MONROE-GREENBRIER- 1144 AM EST MON MAR 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...NORTHWEST NORTH CAROLINA... SOUTHEAST WEST VIRGINIA...SOUTH CENTRAL VIRGINIA...CENTRAL VIRGINIA AND NORTH CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WERT
In the hours before
Special weather statement, Mar 28, 8:02 AM EST, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 802 AM EST MON MAR 28 2005 VAZ045>047-058-059-281400- APPOMATTOX-BUCKINGHAM-CAMPBELL-CHARLOTTE-HALIFAX- 802 AM EST MON MAR 28 2005 AN AREA OF THUNDERSTORMS WILL MOVE RAPIDLY NORTH AT AROUND 50 MPH THROUGH HALIFAX...CHARLOTTE...CAMPBELL...APPOMATTOX...AND BUCKINGHAM COUNTY THROUGH 900 AM EST. THESE STORMS WILL BE ACCOMPANIED BY VERY HEAVY RAIN...GUSTY WINDS...AND POSSIBLY SOME SMALL HAIL. PRECIPITATION WILL BEGIN TO TAPER OFF FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA BETWEEN 900 AM EST AND 1000 AM EST. WERT
Special weather statement, Mar 28, 9:53 AM EST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 953 AM EST MON MAR 28 2005 VAZ058-059-281600- CHARLOTTE-HALIFAX- 953 AM EST MON MAR 28 2005 A THUNDERSTORM WILL MOVE NORTHEAST AT 30 MPH THROUGH SOUTHERN AND EASTERN HALIFAX AND CHARLOTTE COUNTY THROUGH 1100 AM CST. THIS STORM MAY PRODUCE A BRIEF PERIOD OF HEAVY RAIN AND SMALL HAIL IN ADDITION TO STRONG GUSTY WINDS...ESPECIALLY NEAR AND SOUTH OF THE COMMUNITIES OF SOUTH BOSTON...CLOVER...AND SAXE. WERT
Nearby
Flash Flood Warnings in Virginia, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.